# SDR SIMA20150629003

- Difficulty date: June 29, 2015
- Submitted: June 30, 2015
- Operation: Air carrier
- Aircraft: N647AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145222
- Aircraft time: 37,083 hours, 33,444 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 110542
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT EMER FLOOR LIGHTING INOPERATIVE WHEN TESTED.  R & R NR 4 BATTERY PACK IAW AMM 35-50-04.  OPERATIONS CHECKED SATISFACTORY IAW AMM 33-50-00.
